Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Nonlinear Analysis

Editor-in-Chief: Radulescu, Vicentiu / Squassina, Marco

IMPACT FACTOR 2018: 6.636

CiteScore 2018: 5.03

SCImago Journal Rank (SJR) 2018: 3.215
Source Normalized Impact per Paper (SNIP) 2018: 3.225

Mathematical Citation Quotient (MCQ) 2017: 1.89

Open Access
See all formats and pricing
More options …

Multi-bump solutions for a Kirchhoff-type problem

Claudianor O. Alves
  • Corresponding author
  • Universidade Federal de Campina Grande, Unidade Acadêmica de Matemática, CEP 58429-900, Campina Grande - Pb, Brazil
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Giovany M. Figueiredo
Published Online: 2015-11-12 | DOI: https://doi.org/10.1515/anona-2015-0101


In this paper, we study the existence of solutions for the Kirchhoff problem M(3|u|2dx+3(λa(x)+1)u2dx)(-Δu+(λa(x)+1)u)=f(u) in ℝ3, uH1(ℝ3) Assuming that the nonnegative function a(x) has a potential well with int (a -1({0})) consisting of k disjoint components Ω12,...,Ωk and the nonlinearity f(t) has a subcritical growth, we are able to establish the existence of positive multi-bump solutions by using variational methods.

Keywords: Kirchhoff problem; multi-bump solution; variational methods

MSC: 35J65; 34B15

About the article

Received: 2015-07-27

Accepted: 2015-09-30

Published Online: 2015-11-12

Published in Print: 2016-02-01

Funding Source: CNPq

Award identifier / Grant number: 301807/2013-2

Funding Source: INCT-MAT

Funding Source: CNPq

Award identifier / Grant number: 302933/2014-0

Citation Information: Advances in Nonlinear Analysis, Volume 5, Issue 1, Pages 1–26, ISSN (Online) 2191-950X, ISSN (Print) 2191-9496, DOI: https://doi.org/10.1515/anona-2015-0101.

Export Citation

© 2016 by De Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Guoqing Chai and Weiming Liu
Boundary Value Problems, 2018, Volume 2018, Number 1
Claudianor O. Alves and Ailton R. da Silva
Acta Applicandae Mathematicae, 2017

Comments (0)

Please log in or register to comment.
Log in